Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i5.60
pages 64-82

Optimal Control Problems of Sources in Distributed Systems on the Classes of Impulsive, Piecewise Constant and Heaviside Functions

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Yegana R. Ashrafova
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

Краткое описание

Problems of optimal control of movable lumped sources in distributed systems when controls are determined by impulsive piecewise constant and Heaviside functions are considered. The optimal control problems are investigated for various cases according to the position of the sources. The necessary conditions of optimality are obtained with respect to all considered problems of optimal control on these classes, which consists in deriving constructive analytical formulas for the gradient of a functional in the space of optimized parameters. The results of some numerical experiments are also given.


Articles with similar content:

Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Necessary Conditions of Optimality in Goursat-Darboux Problem with Generalized Controls
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Leila Kyazim kyzy. Hasanova, Kyazim Kara ogly. Hasanov
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov
Optimization and Generalized Solution in Conjugation Problems of Parabolic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Sergey V. Denisov, Vladimir V. Semenov